# SDR 97ZZZX748

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4515W
- Make and model: Boeing 737247
- Aircraft serial: 19612
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Part number: 65465931
- Condition: Cracked
- Location: Fs 500
- Part time: 40,897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RIB AT STATION 500A HAS TWO .5 INCH CRACKS BETWEEN STRINGERS 20L AND 21L.  MAINT BY USAIR RPR STA.
